# SDR USAASB96113

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N446US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24873
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Wire Harness
- Part number: 65475317
- Condition: Failed
- Location: Rt Mlg Strut
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BWI - FLT 1257 - ON APPROACH TO DCA, ANTI-SKID INOP LIGHT CAME ON.  FLIGHT DIVERTED TO BWI AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT MLG STRUT HARNESS AND THE LEFT INBOARD ANTI-SKID TRANSDUCER.  OPS CHECK GOOD.  (M)
